Apr 21, 2013
Response from Dr. Young
While some HIV medications have negative interactions with acid lowering meds like Nexium, none of the meds you've listed are affected.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Stinging Pain After Touching Skin Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.